# SDR GTIA2022121336832

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 14,122 hours, 6,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S FLASHLIGHT INOP ( F/O FLASHLIGHT (BATTERY OPERATED) )-R/R FO'S FLASHLIGHT PER SPIRIT DRAWING # A320-EMER EQUIP REV 3 OPS CK GOOD. THIS CLEARS MDDR# 43944 PLACARD REMOVED MOC NOTIFIED
